# SDR ASOA200901473

- Difficulty date: December 28, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 19,223 hours, 16,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST LBL 18 OTBD SIDE HAS INDICATION NOTED APPROX .2" IN LENGTH 50PERCENT AT WL 69.0 AFT FLANGE RADIUS.  FAILED NDT.  REMOVED FS 409+128 LBL 18 INBD & OTBD VERTICAL POST IAW SRM 51-42-06 STEP 11 A & B 1-6.  LBL 18 POST REQUIRES REINSTALL.  DRILLED & RIVETED INBD & OTBD VERTICAL POSTS IAW SRM 51-42-06 STEP LBL 18 POST REQUIRES INSTALL.  INSTALLED LBL 18.00 POST A FS 409+128 IAW SRM 51-40-11, 51-42-06 & 51-42-22 & REO 601R-53-41-889. C/W EC/TC REO 601R-53-41-889 AND MET ALL REQUIREMENTS OF REO 601R-53-41-889.
